On some inequalities for convex functions

C. O. Imoru

Matematički Vesnik (1975)

  • Volume: 12(27), Issue: 59, page 265-269
  • ISSN: 0025-5165

How to cite


C. O. Imoru. "On some inequalities for convex functions." Matematički Vesnik 12(27).59 (1975): 265-269. <http://eudml.org/doc/258918>.

author = {C. O. Imoru},
journal = {Matematički Vesnik},
language = {eng},
number = {59},
pages = {265-269},
publisher = {Društvo matematičara Srbije},
title = {On some inequalities for convex functions},
url = {http://eudml.org/doc/258918},
volume = {12(27)},
year = {1975},

AU - C. O. Imoru
TI - On some inequalities for convex functions
JO - Matematički Vesnik
PY - 1975
PB - Društvo matematičara Srbije
VL - 12(27)
IS - 59
SP - 265
EP - 269
LA - eng
UR - http://eudml.org/doc/258918
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.